# SDR 9514799980

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9344
- Make and model: Doug DC-9-31
- Aircraft serial: 47440
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Malfunctioned
- Location: Lt Mlg Door
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DLH - DURING APPROACH, LANDING GEAR DOOR OPEN LIGHT REMAINED ON AFTER GEAR WAS EXTENDED FOR LANDING.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  EMERGENCY GEAR EXTENSION PROCEDURES WERE UTILIZED FOR LANDING.  REPLACED THE LEFT MAIN GEAR DOOR SWTICH AND CYCLED GEAR DOORS SEVERAL TIMES.  OPERATIONAL CHECK OK AND AIRCRAFT RETURNED TO SERVICE.
